# SDR HEEA080712

- Difficulty date: August 7, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 412F
- Condition: Malfunctioned
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIGNAL COND UNIT MALFUNCTIONED ILLUMINATING FUEL LOW LIGHT.
